# SDR ASAA201805164640

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,214 hours, 6,026 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN EXCESSIVELY HOT WITH CABIN CONTROL KNOBS TURNED TO FULL COLD.   ACFT GROUNDED.   PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION OPERATIONAL TEST WITH LT, RT, AND BOTH PACKS WITH NO DEFECTES NOTED IAW AMM 21-61-00-700-807-002. ETOPS GROUND VERIFICATION SUCCESSFUL.
